Darba-EJA Tables of Contents        
General Information
Editorial Board
Instructions to Authors
Tables of Contents
Subscription Information
Contact Information
Other Links
VIEW ONLINE

Contents of Volume 1, Number 4, 1995

RESEARCH PAPERS

S. V. Konyagin
A note on the least prime in an arithmetic progression
403--418

A. R. Alimov
A number of connected components of sun's complement
419--430

Sun Yongsheng and Wang Chengyong
Average error bounds of best approximation in a Banach space with Gaussian measure
441--440

L. G. Tsar'kov
Theorems on smoothness of right-inverse operator
441--450

Peter A. Shulimanov
Convergence of the Pade approximations of $e^{-x}$ on the nonnegative real axis $[0,+\infty)$
451--462

A. S. Kochurov
Approximation by piecewise constant functions on the square
463--478

I. A. Shevchuk
Whitney's inequality and coapproximation
479--500

S. B. Ivanovski
Best approximation by smooth functions in tensor--product spaces
501--512

V. A. Baskakov
On the degree of approximation of smooth functions by linear saturated operators
513--520

N. N. Kholshchevnikova
Small cardinals in the theory of functions
521--526

M. I. Karlov
Nontrivial Chebyshev sets on compact connected manifolds
527--542

A. A. Chashka
On fluctuations in the trajectory of a bounded martingale
543--556

B. V. Klyuchnikov and A. V. Reztsov
A relation between cubature formulas and densest packings
557--570


OPEN PROBLEMS

S. I. Novikov
Generalization of the Rolle theorem
571--575

S. V. Konyagin
Letter
576--576


< Back